# SDR DHL2004366006

- Difficulty date: September 29, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON DEPARTURE, SMOKE LIGHT ON MWP ALONG WITH CABIN SMOKE DETECTORS FWD L1, L2 AND R2.  RAN BOTH PACKS AT DIFFERENT TEMP SETTINGS, COULD NOT DUPLICATE ON THE GROUND, OPS CKS GOOD IAW MM 26-14-00.
